This forum is for questions and support pertaining to mental health issues such as: Anger, Dementia, Depression, Family Problems, Memory Problems, Personality Disorders, Phobias, Schizophrenia, Transitions and Work Problems.
Im on Celexa and remeron the mild doses(1 tab each day) for depression. Im brusing alot now, I have always been a bruiser but seems that im really brusing easily now. I've got about 5 bruises on one leg, it was not bumped very hard either. How common is this and will it go away? It is the meds?
(Looks same as the previous question - but different sender - Answer is same)
There is a possibility that the medications you are taking can be worsening your bruising by lowering platelet count. But this is relatively uncommon. I would recommend that you consult your family physician to have a complete evaluation and rule any other medical conditions. Good luck
Im on efexor xr and have also noticed i am bruising more frequently. i had around 10 bruises on my arms and legs caused from small knocks and other unknown reasons. Im talking large deep purple and black bruises. I have also always been a bruiser. anyone else found this sort of thing happening to them??
I am on Effexor also, and someone can look at me and I'll bruise! It looks like my husband beats me, and quite frankly it's embarrassing for him and myself. I'm tired of looking like someone beat the **** out of me. I've consulted my M.D., and he showed no concern at all. I know this is not right!!! I'll be seeing a new Pharmacologist soon and will share my findings after talking to him/her.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.